PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 81-86
Tytuł artykułu

On a class of starlike functions defined in a halfplane

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let D = {z: Re z < 0} and let S*(D) be the class of univalent functions normalized by the conditions $lim_{D ∋ z → ∞}(f(z) - z) = a$, a a finite complex number, 0 ∉ f(D), and mapping D onto a domain f(D) starlike with respect to the exterior point w = 0. Some estimates for |f(z)| in the class S*(D) are derived. An integral formula for f is also given.
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics, Bulgarian Academy of Sciences, 1090 Sofia, Bulgaria
  • Department of Mathematics, Technical University of Rzeszów, W. Pola 2, 35-959 Rzeszów, Poland
  • Department of Mathematics, Technical University of Rzeszów, W. Pola 2, 35-959 Rzeszów, Poland
Bibliografia
  • [1] I. A. Aleksandrov and V. V. Sobolev, Extremal problems for some classes of univalent functions in the halfplane, Ukrain. Mat. Zh. 22 (3) (1970), 291-307 (in Russian).
  • [2] V. G. Moskvin, T. N. Selakhova and V. V. Sobolev, Extremal properties of some classes of conformal self-mappings of the halfplane with fixed coefficients, Sibirsk. Mat. Zh. 21 (2) (1980), 139-154 (in Russian).
  • [3] J. Stankiewicz and Z. Stankiewicz, On the classes of functions regular in a halfplane I, Bull. Polish Acad. Sci. Math., to appear.
  • [4] J. Stankiewicz and Z. Stankiewicz, On the classes of functions regular in a halfplane II, Folia Sci. Univ. Techn. Resoviensis Mat. Fiz. 60 (9) (1989), 111-123.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.